Panadol Menstrual必理痛經痛配方

Panadol Menstrual

Manufacturer:

GSK Consumer

Distributor:

DKSH
/
Agencia Lei Va Hong
Full Prescribing Info
Contents
Acetaminophen, caffeine.
Description
Each caplet contains acetaminophen 500 mg and caffeine 65 mg.
Indications/Uses
Fast and effective relief of period pain.
Dosage/Direction for Use
Adults: 1-2 caplets every 4 hrs as required. Do not exceed 8 caplets in 24 hrs.
Children (under 12): Take Panadol for Children (in chewable tablets or suspension).
Overdosage
Toxicity is extremely rare following administration of recommended dose. Nevertheless, massive overdose of acetaminophen may adversely affect the liver of some people and signs and symptoms of overdose may be delayed for up to 1 week following ingestion. Nevertheless, liver damage is largely reversible if the patient is treated early, thus prompt medical attention is essential in all cases of suspected overdose even if there is no sign or symptom. Acetaminophen overdose may cause liver failure.
Contraindications
Previous history of hypersensitivity to acetaminophen or caffeine.
Special Precautions
Do not use with other acetaminophen-containing products.
If symptoms persist or have been diagnosed with liver or kidney impairment, seek medical advice before taking Panadol Menstrual.
Avoid drinking too much tea or coffee whilst taking Panadol Menstrual caplets. High caffeine intake can result in difficulty sleeping and an uncomfortable feeling in the chest caused by fluttering heartbeat.
Use in lactation: Consult a doctor before using Panadol Menstrual when nursing.
Use In Pregnancy & Lactation
Use in lactation: Consult a doctor before using Panadol Menstrual when nursing.
Adverse Reactions
When taken in recommended doses, Panadol Menstrual is unlikely to cause significant undesirable effects and will not upset the stomach. Skin reactions eg, urticaria and aggravation of bronchospasm have been described rarely. Stop taking Panadol Menstrual and seek medical advice immediately if the patient has an allergic reaction, has had shortness of breath in response to aspirin or NSAIDs, bruising, bleeding, skin rash/peeling or mouth ulcers.
Drug Interactions
The anticoagulant effect of warfarin and other coumarin may be enhanced by prolonged regular daily use of acetaminophen with increased risk of bleeding; occasional doses have no significant effect.
Storage
Store below 25°C.
ATC Classification
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Caplet 12's compack.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in